Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Note on a paper by N. Anderson [Norman Anderson] and A. M. Arthurs: ``Complementary variational principles for a boundary-value problem in twisting of ring sectors'' (Quart. Appl. Math. 33 (1975), 87-89)


Author: J. L. Synge
Journal: Quart. Appl. Math. 33 (1975), 91-92
MSC: Primary 73.49
DOI: https://doi.org/10.1090/qam/446026
MathSciNet review: 446026
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. L. Synge, The hypercircle in mathematical physics, Cambridge University Press, 1957 MR 0097605
  • [2] J. L. Synge, The hypercircle method, in Studies in numerical analysis, Academic Press Inc. (London) Ltd., 1974, pp. 201-217 MR 0359363

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73.49

Retrieve articles in all journals with MSC: 73.49


Additional Information

DOI: https://doi.org/10.1090/qam/446026
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society